# SDR 04FDEA02161

- Difficulty date: July 22, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - FORWARD TAIL CONE FRAME CRACKED.
